# SDR HALA2011102600536

- Difficulty date: October 26, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 84,645 hours, 15,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pulley Bracket
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER SYS PULLEY BRACKET ANGLE CRACKED ON FLOORBEAM 246+BL .0.   ANGLE BRACKET REPLACE WITH A NEW 1 IAW SRM 51-40-02.
